# SDR 06FDEA03990

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT WING L/E SKIN AT NR 10 CUTOUT SLAT TRACK, EXISTING DOUBLER REPAIR STA XOS 659.  RT WING L/E SKIN AT SLAT TRACK NR 10 EXISTING DOUBLER REPAIR STA XOS 659 REMOVED IAW SRM 51-30-00 VOL 2 AS NONE CONFIRMING REPAIR.  REPLACED WITH DOUBLER IAW SRM 57-10-00 FIG 68.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01119 AND SRM 57-10-00 FIG 68 VOL 1.
